# SDR UIEA2012043000173

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,815 hours, 14,545 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR FAILED INTERMITTENTLY,  RESULTING IN A STATUS MESSAGE AND WHEN RADAR RT SYS SELECTED, GRINDING NOISE HEARD FROM RADOME AREA ON APPROX 20 SECOND INTERVALS.  DID NOT CORRESPOND WITH SWEEP.  (ACFT IN "A" CHECK)
